# SDR GTIA200600049

- Difficulty date: April 19, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N828NK
- Make and model: Doug MD 83
- Aircraft serial: 49823
- Aircraft time: 36,873 hours, 21,480 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN OUTER RT SEAT TRACK CHANNEL STA 1204 THRU STA 1206.  REPAIRED SEAT TRACK.
